A member asked:

My dad had 4 weeks of radiation for non-small cell lung cancer 3 weeks ago and since has been experiencing continual body shakes -no fever- controlled by advil (ibuprofen). drs don't know the cause..any ideas?

6 doctors weighed in across 3 answers
Dr. Martin Raff answered

Specializes in Infectious Disease

Several posibilities: This may be anxiety atacks, or may be a neurological form of paraneoplastic syndrome, or may represent metastatic extension of the malignancy to the adrenals. Other considerations are also possible. See an experienced oncologist.

Answered 4/15/2013

5.2k views

Thank
Dr. Shivinder Deol answered

Specializes in Anti-Aging Medicine

Radiation sickness: Radiation therapy is toxic to the cancer but also to the body. You may be able to reduce the side effects of shaking by taking magnesium 300-800mg, coq10 200-400mg, plus ginkgo biloba, b-complex, vit c, turmeric & probiotics.

Answered 8/20/2016

5.2k views

Thank
Dr. Jeffrey Buchsbaum answered

Specializes in Radiation Oncology

Complex answer: It is not likely some sort of "radiatio sickness." he may have a paraneoplastic syndrome as noted. He may have disease elsewhere (brain) and be having minor seizures. He may be having a reaction to a drug. What he needs is to be seen by another md, perhaps a set of labs and screens for paraneoplastic workup (experienced person) and perhaps and mr of the brain.

Answered 12/30/2014

4.6k views

Thank

Related Questions